# SDR SWAA2021072690700

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 727B+15; LBL 21; WL 157 (MARKED) ; / [01] REMOVED CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 727+15; LBL 21; WL 157 WITH FOLLOWING MEASURES L= 0.760' W= 0.0700' D= 0.018 ALLOWABLE MATERIAL REMAINING IS 0.022' FOUND TO BE OUT LIMITIS PER SRM 53-00-53-1A-2 TOOL USE ID: ATS1671 S/N 65093024 DATE 04/2021 DUE 01/2022; [02] REMOVED CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 727B+15; LBL 21; WL 157 WITH FOLLOWING MEASURES L= 0.760' W= 0.700' D= 0.018' MATERIAL REMAINING IS 0.022' FOUND TO BE OUT LIMITIS PER SRM 53-00-53-1A-2 TOOL USE ID: ATS1671 S/N 65093024 DATE 04/2021 DUE 01/2022; [03] REMOVED CORROSION ON ACB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 727B+15; LBL 21; WL 157 WITH FOLLOWING MEASURES L= 0.760' W= 0.700' D= 0.018' MATERIAL REMAINING IS 0.022' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT LIMITIS PER SRM 53-00-53-1A-2 TOOL USE ID: ATS1671 S/N 65093024 DATE 04/2021 DUE 01/2022; [04] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2; [05] REMOVED SIDEWALL SUPPORT ACB AT BS 727 TO BS 847 LBL 21 WL 157 IAW SRM 51-40-02-0G-0; [06] FABRICATED NEW L/H FLOOR TO SIDEWALL SUPPORT ITEM BAC1496-377#7075T62 C LOT # 1459405-1 BS 727-847; LBL 21; WL 154; IAW PER SRM 51-40-05 DWGS: 146A7502 AND FABRICATED SPLICE FROM BAC1496-377#7075T62C B.S727E +10 IAW SRM 53-00-53-2R-6; OK TREAT AND PRIMER; [07] VERIFIED FABRICATION OF FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05; SRM 53-00-53-2R-6. OK TO CHEMICALLY TREAT AND PRIMER PARTS.
